# SDR JBXA00016

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11485
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Vlv
- Part number: 1037223
- Condition: Failed
- Location: Cabin
- Part time: 4,600 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

RDU - FLT 901 - LOST CABIN PRESSURIZATION CONTROL.  BOTH CABIN PRESSURE CONTROLLERS FAULTED, TRIED TO CONTROL MANUALLY WITH NO RESPONSE.  ALL OXYGEN MASKS DEPLOYED.  REPLACED PRIMARY OUTFLOW VALVE IAW AMM 21-51-03.  OPS CHECK OF AUTO AND MANUAL SYSTEM GOOD.  (M)
